4 doctors weighed in:

What happens if by accident I put earache drops in the eye of my 8 year old... The drops says pulsatilla, chamomilla, sulphur, belladona and lycopodiu?

4 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: Eardrops in eyes

First, you should flush the eyes with large amounts of water (not hot) to remove as much of the eardrops as possible.
Belladona may cause the pupils to dilate & cause blurry vision & sensitivity to light. Pulsatilla, depending on how much is absorbed, can lower heart rate & bp; it may bring on vomiting/diarrhea/convulsions. Other ingredients: uncertain effects . Take child to eye doc for evaluatio.

In brief: Eardrops in eyes

First, you should flush the eyes with large amounts of water (not hot) to remove as much of the eardrops as possible.
Belladona may cause the pupils to dilate & cause blurry vision & sensitivity to light. Pulsatilla, depending on how much is absorbed, can lower heart rate & bp; it may bring on vomiting/diarrhea/convulsions. Other ingredients: uncertain effects . Take child to eye doc for evaluatio.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Dr. Lonna Larsh
Family Medicine
1 doctor agrees

In brief: Call Poison Control

This sounds like homeopathic remedy, and thus is probably safe.
Homeopathic remedies contain extremely dilute substances, so usually are nontoxic. That said, it's possible the drops could contain something harmful, particularly for the eye. Poison control is always an excellent resource. They are easy to reach and extraordinarily helpful. 1-800-222-1222. "when in doubt, check it out.".

In brief: Call Poison Control

This sounds like homeopathic remedy, and thus is probably safe.
Homeopathic remedies contain extremely dilute substances, so usually are nontoxic. That said, it's possible the drops could contain something harmful, particularly for the eye. Poison control is always an excellent resource. They are easy to reach and extraordinarily helpful. 1-800-222-1222. "when in doubt, check it out.".
Dr. Lonna Larsh
Dr. Lonna Larsh
Thank
1 comment
Dr. Pamela Pappas
The trouble with some homeopathic products is that they're mixtures of multiple remedies, often at different potencies, If the potency is less than 24X or 12C, there could potentially still be some of the original substance in the solution. Though unlikely, this could conceivably lead to toxic effects in the eyes. Potencies higher than these limits are beyond Avogadro's number, and therefore none of the original substance would be present.
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
846K people helped
Continue
108,000 doctors available
Read more answers from doctors